Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 49, NWS Twin Cities, MN

June 17, 2013Polk County, Saint Croix County, Wisconsin

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 17, 2013, 1:29 PM CDT for Polk County, Saint Croix County, Wisconsin. It was in force for 46 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2013, 1:29 PM CDT (18:29 UTC)
Expired
Jun 17, 2013, 2:15 PM CDT
In force
46 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Polk County, WI, Saint Croix County, WI

The radar

The Minneapolis radar (KMPX), 101 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 1:36 PM CDTHAIL 0.751 Nnw Star Prairie, WI
Jun 17, 1:36 PM CDTHAIL 0.753 Nne Star Prairie, WI
Jun 17, 1:53 PM CDTTSTM WND DMG6 Ene New Richmond, WITREE UPROOTED, POLE SHED BLOWN DOWN
Jun 17, 1:55 PM CDTHAIL 0.751 Wsw Deer Park, WI
Jun 17, 1:58 PM CDTHAIL 0.52 Wsw Deer Park, WILOTS OF HAIL WIND GUSTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 6.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2013-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2013-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1969 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

728 
WUUS53 KMPX 171829
SVRMPX
WIC095-109-171915-
/O.NEW.KMPX.SV.W.0049.130617T1829Z-130617T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
129 PM CDT MON JUN 17 2013

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL POLK COUNTY IN NORTHWEST WISCONSIN...
  NORTHEASTERN ST. CROIX COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 215 PM CDT

* AT 127 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
  AMERY...AND MOVING SOUTHEAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  HUNTINGTON...STAR PRAIRIE AND DEER PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4519 9216 4509 9246 4528 9264 4532 9252
TIME...MOT...LOC 1829Z 310DEG 17KT 4526 9254

HAIL...1.00IN
WIND...60MPH

$$
BORGHOFF
3 follow-up statements
441 
WWUS53 KMPX 171840
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
140 PM CDT MON JUN 17 2013

WIC095-109-171915-
/O.CON.KMPX.SV.W.0049.000000T0000Z-130617T1915Z/
ST. CROIX WI-POLK WI-
140 PM CDT MON JUN 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
POLK AND NORTH CENTRAL ST. CROIX COUNTIES UNTIL 215 PM CDT...

AT 138 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
NEW RICHMOND...AND MOVING SOUTHEAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
DEER PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4524 9260 4528 9250 4516 9224 4509 9246
TIME...MOT...LOC 1841Z 323DEG 17KT 4522 9250

HAIL...1.00IN
WIND...60MPH

$$
BORGHOFF
984 
WWUS53 KMPX 171854
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
154 PM CDT MON JUN 17 2013

WIC095-171905-
/O.CAN.KMPX.SV.W.0049.000000T0000Z-130617T1915Z/
POLK WI-
154 PM CDT MON JUN 17 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL POLK COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4519 9249 4521 9239 4515 9227 4510 9243
TIME...MOT...LOC 1855Z 310DEG 23KT 4516 9240

$$

WIC109-171915-
/O.CON.KMPX.SV.W.0049.000000T0000Z-130617T1915Z/
ST. CROIX WI-
154 PM CDT MON JUN 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
ST. CROIX COUNTY UNTIL 215 PM CDT...

AT 152 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF NEW RICHMOND...AND MOVING SOUTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHERN ST. CROIX COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4519 9249 4521 9239 4515 9227 4510 9243
TIME...MOT...LOC 1855Z 310DEG 23KT 4516 9240

HAIL...1.00IN
WIND...60MPH

$$
BORGHOFF
132 
WWUS53 KMPX 171905
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
205 PM CDT MON JUN 17 2013

WIC109-171914-
/O.CAN.KMPX.SV.W.0049.000000T0000Z-130617T1915Z/
ST. CROIX WI-
205 PM CDT MON JUN 17 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ST. CROIX COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4519 9249 4521 9239 4515 9227 4510 9243
TIME...MOT...LOC 1904Z 310DEG 23KT 4512 9234

$$

BORGHOFF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:27 AM CDT, 7 hours 2 minutes earlier.

Area forecast discussion, Jun 17, 6:27 AM CDT, 7 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
627 AM CDT MON JUN 17 2013

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 405 AM CDT MON JUN 17 2013

THE TAIL OF THE HUDSON BAY UPPER LOW WILL SINK ACROSS THE UPPER
MIDWEST TODAY...WHILE AN ASSOCIATED WEAK SURFACE COLD FRONT BACKS
INTO WESTERN WI AND EASTERN MN. SHOULD BEGIN TO SEE CUMULUS
DEVELOPMENT BY MID MORNING AS CYCLONIC FLOW AND COOLER TEMPS ALOFT
WORK IN UNISON WITH DIURNAL HEATING. BY 17Z...MID LEVEL SATURATION
IS EXPECTED TO BE SUFFICIENT TO PRODUCE SCATTERED SHOWERS AND
THUNDERSTORMS. ADDITIONAL SUPPORT IS ILLUSTRATED BY PROGGED
700-600MB OMEGA AND A TONGUE OF MUCAPES FROM 1000-2000 ALIGNED
ALONG/NORTH OF THE INTERSTATE 94 CORRIDOR. SHOULD SEE COVERAGE OF
STORMS DECREASE AFTER SUNSET WITH THE LOSS OF DIURNAL
HEATING...ALTHOUGH THE ARRIVAL OF THE SHORTWAVE BETWEEN 03Z AND 12Z
TUESDAY WILL RENEW THUNDERSTORM CHANCES THROUGH THE OVERNIGHT HOURS.

TEMPERATURES TODAY WILL BE GIVEN A DECENT HEAD START...CONSIDERING
THE MILD LOWS IN THE LOWER 50S AND 60S. A 20-25 DEGREE DIURNAL SHOULD
BE FAIRLY EASY TO ACCOMPLISH...EVEN GIVING THE INCREASING CU DECK.
ANTICIPATE MID 70S TO LOWER 80S TO BE COMMON...WITH MID 80S ALONG
THE IA BORDER. LOWS TONIGHT WILL BE SLIGHTLY COOLER...WITH MID 40S
TO MID 50S ANTICIPATED.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 405 AM CDT MON JUN 17 2013

ADDED SLIGHT CHANCE POPS ON TUESDAY MORNING DUE TO PRESENCE OF
50H SHORT WAVE ANTICIPATED TO AFFECT EASTERN HALF OF FA. NEW WARM
FRONTAL BOUNDARY STILL PROGGED TO ENTER SOUTHWESTERN CWA ON WEDNESDAY
BECOMING CATALYST FOR ADDITIONAL CONVECTIVE ACTIVITY. VERY WEAK
SIGNATURE NOTED ON GFS40 305K ISENTROPIC ANALY...SO CHANCE POPS
SEEMED REASONABLE AT THIS JUNCTURE. VERY SLOW PROGRESSION OF NEW
INTERMOUNTAIN STORM SYSTEM EAST INTO THE DAKOTAS BY THURSDAY
MORNING WILL CONTINUE A SLIGHTLY INCREASING THREAT OF CONVECTION
OVER MUCH OF THE REGION WEDNESDAY NIGHT INTO SATURDAY.  ALTHOUGH
BOTH GFS40 AND EUROPEAN MAINTAIN 50H CUT OFF LOW OVER PACIFIC
NORTHWEST/NORTHERN INTERMOUNTAIN WEST INTO AT LEAST SATURDAY
...DIFFERENCES REMAIN WITH PLACEMENT OF SFC CYCLONE BETWEEN
THE TWO. GFS40 HAS A SLIGHTLY SLOWER AND SOMEWHAT FATHER SOUTH
SOLUTION BY FRIDAY...AS COMPARED TO THE EUROPEAN. AT THIS JUNCTURE
IT APPEARS MOST FAVORABLE AREA FOR HEAVY PRECIPITATION AND STRONGEST
THUNDERSTORMS WOULD BE OVER CENTRAL AND NORTHERN MN LATE FRIDAY INTO
SATURDAY. WOULD NOT BE SURPRISED TO ENCOUNTER SEVERAL OF THE SEVERE
CATEGORY OVER PORTIONS OF WEST CENTRAL MN...WHERE BEST THETA E
ADVECTION AND NOSE OF 85KT JET CORE ARE LINING UP ATTM. DUE TO
PLACEMENT OF MOST THUNDERSTORMS OVER REGION NOTED ABOVE...
DECIDED TO BUMP UP HIGHS ON SATURDAY A FEW DEGREES ACROSS
ENTIRE FA. IF THIS SCENARIO DOES PAN OUT WE COULD EASILY ENCOUNTER
LARGE SWATH OF TEMPS IN THE LOWER 90S SATURDAY AFTN...AS 1000-500MB
THICKNESS VALUES INCREASE INTO THE 579-582DAM RANGE. OF COURSE
PRESENCE OF ANY LONG LIVED CONVECTION PRECLUDED RAISING TEMPS INTO THIS
RANGE FOR NOW. LOOKS LIKE BEST CHANCE FOR LIKELY SHOWERS AND
THUNDERSTORMS WILL OCCUR SATURDAY NIGHT INTO SUNDAY MORNING...AS
FRONTAL BOUNDARY PIVOTS SE FROM NE MN INTO NE NEBRASKA. POSSIBILITY FOR
FRONTAL BOUNDARY TO STALL OVER SOUTHERN MN/WEST CENTRAL WI SUNDAY AFTN
INTO EARLY NEXT TUESDAY...ENHANCING THREAT FOR MODERATE TO HEAVY
RAINFALL THIS TIME PERIOD. COOL FRONT WILL FINALLY SLIDE SOUTH INTO
IOWA BY LATE TUESDAY AFTN. COOLER AIR FUNNELING IN BEHIND LARGE 50H
VORTEX OVER SOUTHERN QUEBEC WILL RETURN HIGH TEMPS BACK TO MID 70S
TO NEAR 80 RANGE NEXT TUESDAY THROUGH WEDNESDAY.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 630 AM CDT MON JUN 17 2013

CANADIAN UPPER TROUGH WILL SINK ACROSS THE AREA TODAY...AND FOSTER
CUMULUS CLOUD /CIRCA 3500-4000 FT/ AND POPCORN SHOWERS AND
THUNDERSTORMS FROM LATE MORNING THROUGH THE AFTERNOON. THE
GREATEST CONCENTRATION OF ACTIVITY IS EXPECTED ALONG AND NORTH OF
INTERSTATE 94...WHERE VCSH/TEMPO GROUPS FOR SHOWERS HAVE BEEN
INCLUDED. SCATTERED THUNDER IS ALSO EXPECTED...BUT WILL NOT
INCLUDE THAT IN THE TAF UNTIL TIMING IS ABLE TO BE REFINED. ANY
ATTENDANT RESTRICTIONS TO CIGS/VSBYS ARE EXPECTED TO BE BRIEF WITH
RELATIVELY MINOR IMPACT /MVFR/. LINGERING WIDELY SCATTERED SHOWERS
WILL BE POSSIBLE INTO TUESDAY AS THE UPPER TROUGH ROTATES OVER THE
AREA. WEST-NORTHWEST WINDS WILL SHIFT TO NORTHEASTERLY BY THIS
EVENING...WITH SPEEDS OF 5 TO 10 KTS THROUGH THE PERIOD /OUTSIDE
OF ANY TEMPORARY CONVECTIVE-GENERATED GUSTS/.

KMSP...
PREDOMINANT VFR CONDITIONS ARE EXPECTED...WITH FLEETING MVFR
CIGS/VSBYS ATTENDANT WITH ANY SHRA/TS THAT AFFECT THE SITE THIS
AFTERNOON AND EVE. WEST WINDS SHIFT TO NORTHWEST BY 18Z AND
INCREASE TO AROUND 10 KTS...THEN VEER TO NORTHEAST AND DECREASE
BACK DOWN TO AROUND 5 KTS AROUND SUNSET.

/OUTLOOK FOR KMSP/
TUE...VFR. SLIGHT CHC SHRA/TS EARLY. ESE WINDS 5 KTS.
WED...VFR. CHC OF MVFR AFTN/EVE SHRA/TS. S WINDS 5-10 KTS.
THU...VFR. CHC OF MVFR SHRA/TS. SSE WINDS 10 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...LS
LONG TERM...AJZ
AVIATION...LS
Hazardous weather outlook, Jun 17, 1:22 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
122 PM CDT MON JUN 17 2013

MNZ041>045-047>061-064>068-073>075-082>084-091>093-181200-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-YELLOW MEDICINE-RENVILLE-
MCLEOD-SIBLEY-CARVER-REDWOOD-BROWN-NICOLLET-WATONWAN-BLUE EARTH-
WASECA-MARTIN-FARIBAULT-FREEBORN-
122 PM CDT MON JUN 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION THIS
AFTERNOON. SMALL HAIL AND GUSTY WINDS WILL OCCUR WITH THE
STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A NEW SLOW MOVING STORM SYSTEM BECOMING BETTER ORGANIZED
OVER THE INTER-MOUNTAIN WEST...WILL BEGIN TO GENERATE
THUNDERSTORMS OVER WEST CENTRAL MN WEDNESDAY AFTERNOON.
THUNDERSTORM CHANCES WILL ENCROACH EASTWARD INTO THE REMAINDER OF
SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN BY THURSDAY MORNING.

THUNDERSTORMS CHANCES WILL CONTINUE OVER MUCH OF THE REGION
THURSDAY INTO SUNDAY. THE SEVERE WEATHER THREAT IS LOW AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

MNZ062-063-069-070-076>078-085-WIZ014>016-023>028-181200-
RAMSEY-WASHINGTON-SCOTT-DAKOTA-LE SUEUR-RICE-GOODHUE-STEELE-POLK-
BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
122 PM CDT MON JUN 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHEAST MINNESOTA...
NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED STRONG...TO POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE
ACROSS THE OUTLOOK AREA THIS AFTERNOON INTO EARLY EVENING. HAIL TO
ONE IN DIAMETER AND WIND GUSTS TO 50 MPH ARE POSSIBLE IN THE
STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A NEW SLOW MOVING STORM SYSTEM BECOMING BETTER ORGANIZED
OVER THE INTER-MOUNTAIN WEST...WILL BEGIN TO GENERATE
THUNDERSTORMS OVER WEST CENTRAL MN WEDNESDAY AFTERNOON.
THUNDERSTORM CHANCES WILL ENCROACH EASTWARD INTO THE
REMAINDER OF SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN BY
THURSDAY MORNING.

THE CHANCE OF THUNDERSTORMS WILL CONTINUE OVER MUCH OF THE REGION
THURSDAY INTO SUNDAY. THE SEVERE WEATHER THREAT IS LOW AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Jun 17, 12:18 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1218 PM CDT MON JUN 17 2013

MNZ053-WIZ014-171745-
CHISAGO-POLK-
1218 PM CDT MON JUN 17 2013

AT 1215 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 14 MILES EAST OF CAMBRIDGE...OR 17 MILES SOUTH OF PINE
CITY. THIS STORM WAS MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  HARRIS.
  BRANCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4549 9274 4544 9297 4560 9301 4563 9286
TIME...MOT...LOC 1718Z 328DEG 13KT 4557 9293

BORGHOFF
Local storm report, Jun 17, 12:52 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1252 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 PM     HAIL             HARRIS                  45.60N 92.99W
06/17/2013  E0.25 INCH       CHISAGO            MN   LAW ENFORCEMENT

&&

LRS
Local storm report, Jun 17, 1:06 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
106 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     HAIL             7 E NORTH BRANCH        45.51N 92.83W
06/17/2013  M0.75 INCH       CHISAGO            MN   PUBLIC

            FELL FOR APPROXIMATELY 10 MINUTES

&&

MPG
Special weather statement, Jun 17, 1:07 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
107 PM CDT MON JUN 17 2013

WIZ014-171900-
POLK-
107 PM CDT MON JUN 17 2013

AT 106 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 13 MILES SOUTHWEST OF BALSAM LAKE...OR 16 MILES EAST OF
FOREST LAKE. THIS STORM WAS MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  DRESSER.
  EAST FARMINGTON.
  WANDEROOS.
  DERONDA.
  AMERY.
  CLEAR LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4526 9216 4521 9216 4521 9266 4530 9274
      4534 9269 4536 9270 4537 9267 4544 9264
      4547 9268 4549 9268
TIME...MOT...LOC 1808Z 309DEG 17KT 4534 9265

BORGHOFF

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 1:07 PM CDTSpecial Weather StatementMPXPolk53 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.